IEEE - Institute of Electrical and Electronics Engineers, Inc. - LMI-Based Approach for Global Asymptotic Stability Analysis of Recurrent Neural Networks with Various Delays and Structures

Author(s): Zhanshan Wang ; Huaguang Zhang ; Bin Jiang
Sponsor(s): IEEE Computational Intelligence Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2011
Volume: 22
Page Count: 14
Page(s): 1,032 - 1,045
ISSN (Paper): 1045-9227
ISSN (Online): 1941-0093
DOI: 10.1109/TNN.2011.2131679
Regular:

Global asymptotic stability problem is studied for a class of recurrent neural networks with distributed delays satisfying Lebesgue-Stieljies measures on the basis of linear matrix inequality. The... View More

Advertisement